RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 4, Pages 797–798 (Mi dan39187)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Groups with minimal conditions for uncomplemented abelian subgroups

N. S. Chernikov

National Taras Shevchenko University of Kyiv

Full text: PDF file (325 kB)

Bibliographic databases:
UDC: 519.41/47
Presented: В. М. Глушков
Received: 24.02.1974

Citation: N. S. Chernikov, “Groups with minimal conditions for uncomplemented abelian subgroups”, Dokl. Akad. Nauk SSSR, 223:4 (1975), 797–798

Citation in format AMSBIB
\Bibitem{Che75}
\by N.~S.~Chernikov
\paper Groups with minimal conditions for uncomplemented abelian subgroups
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 4
\pages 797--798
\mathnet{http://mi.mathnet.ru/dan39187}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0393237}
\zmath{https://zbmath.org/?q=an:0338.20034}


Linking options:
  • http://mi.mathnet.ru/eng/dan39187
  • http://mi.mathnet.ru/eng/dan/v223/i4/p797

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nikolai S. Chernikov, “Shunkov groups with the minimal condition for noncomplemented abelian subgroups”, Zhurn. SFU. Ser. Matem. i fiz., 8:4 (2015), 377–384  mathnet  crossref
  • Number of views:
    This page:36
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020